MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a clave¿ neutral connector where the reporter stated that there is leaking (blood and or fluids) at the connection between the iv catheter and the blue clave.They are finding complaints in ct scanner with contrast dye is leaking.Due to patient safety, they cannot use the 60 cases due to this serious problem.There was unknown patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Two (2) new list# b3300, clave¿ neutral connector and four (4) new list# unknown, bd insyte autoguard 24 ga x 0.75 were returned for evaluation.As received no physical damage or anomalies were observed.The returned new claves were opened and connected with the returned catheters no disconnection, issues or anomalies were observed.The claves were tested, and no leaks were confirmed.The male and female luers were measured finding within specification.Complaint of leaks at the connection cannot be confirmed or replicated.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20846107
Report Number9617594-2024-01733
Device Sequence Number17076229
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)290501(10)14029184
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number14029184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CT SCANNER WITH CONTRAST DYE, MFR UNK.; IV CATHETER, MFR UNK.
Patient SexUnknown